“Benzo Buddies ruined my life”

How benzobuddies ruined my life, long proctated withdrawal 4 years off
« on: June 01, 2018, 06:12:39 pm »

[Buddie]

my last name here was pil54, in 2014 here i Registered after a fast taper of 7mg prazepam, i was just reinstated 4,5mg and it wasnt enought to stabilized me, i should have gone back to 7mg at least or even more for it to be effective, and restart a slow taper.

Back of that i was first on 20mg, i discovered the Ashton manual and was doing it even slower, reducing 5% every 2 weeks with barely no symptoms at all, all was very manageable, working full time job through it. For one year i tapered from 20mg to 7mg very easily, it wasnt the hell people describe here to taper at all, everyone here who describe hell tapering psych meds is just going too fast . Until i stupidly lost patience andtryed to accelerate and it went hell and i ended cold turkey 7mg

I can remember moderators here telling me ” You are paradoxical you just need to quit and let your brain heal, Accute only last 3 month then it will get better, everyone heal”, That sentence EVERYONE HEAL, you will read it all day by every people here, those all unknow people behind their screen can litteraly destroy all your life if you listen them advices.

Its what i did, and thats what they did, they ruined my whole life, I tapered those last 4,5mg in 3 month, reducing 0,5or 0,25mg every 8 days, and i went severly ill because i wasnt stable at all before tapering, they told me ” dont care accute last 3 month “

Am still in accute 4 yeas later, next month i will be 4 years off every benzo or psych meds, and i never recovered from the symptoms of my fast taper here in 2014,

I still have akathisia, i wake up Everyday in terror with electricity in my whole body, with surge of feeling loosing my mind like i have mania, severe insomnia, depersonnalization that never went away 4 years laters, during those years i developped pots syndrome, chronic fatigue syndrome from the daily severe terror my body was experiencing.

They told me ” its normal if withdrawal for years, and i Believe them, i thought it was normal, IT WAS NOT, IT WAS ABSOLUTLY NOT.

Am now living with the crazy idea on my shoulder that i was better 4 years ago while i was doing my slow micro taper, than now 4 years off after my last dose after my failed tapers.

And it’s been the same for my old friends here who Registered in the same generation of me, Hurtbrain, Crazypants, benzommama, rackshka, all those people who tapered wrong and been told they would heal, they are now 4-5-6 years later never healed because of listening people here on that same forum.

That message is to warm the newbies here and all the people suffering to realy inform you before you do a fast taper and listen people here telling you that whatever the way you tapered you will heal, it’s false, its the worse shit every spammed here but its not reality,

Jennyfer Leigh, baylissa,ian singleton, una corbet, They all lie, they all say what you want to hear just to reassurance, but they have no idea how long a brain damage from a rapid taper can take to recover, for years they lied to me saying i would heal if i avoid alcohol and psych meds, I DID, and i never healed 4 years later.

My life is a living hell now because i regret Everyday the mistake i did to listen unknow people advice behind a screen, even my doctor told me to reinstate to my last dosage if i felt sick and retaper slower, it would have been the think to do, instead i trusted that forum

Please inform yourself, the best safe way to escape benzo hell is a micro taper of 5% every 2 weeks of your dosage

83-year-old’s life ruined by cult’s anti-medicine dogma

Coping - I feel like calling the ambulance so I think I'll go for a walk.
« on: March 30, 2018, 07:36:24 pm »

[Buddie]

Hey Buddies! I’m an 83 year old geezer who was on 2.5 mg/day of Klonopin for 25 years as prescribed and have been off for about 22 months. I decided to wean off after realizing that the strange symptoms I had been experiencing for several years were due to tolerance withdrawal. The docs merrily prescribed this stuff without the slightest indication of the inherent risks involved. In any case, I thought it might be useful to my fellow sufferers to learn about my current circumstances given my history.

My typical day starts at about 6:30 AM after a night of fitful frequently interrupted sleep. My bed feels like a war zone. Feeling a bit dizzy and light-headed I make breakfast and sit down to read the paper. About an hour into it I begin to feel like a pall is settling over me; my brain feels leaden (physically) and my thinking becomes wooly. My whole body feels heavier and less responsive and my dizziness increases. I feel faint. An icy-hot sensation blooms over the skin of my arms and legs. With growing agitation I ask myself what the hell is going on? Do I have some horrible tumor like a carcinoid (which causes flushes) or pancreatic cancer? Do I have MS or lupus? I feel like I can hardly move, should I call the ambulance? Then, what’s left of my cerebral cortex sends a directive – Screw this! That’s no way to live! If you’re gonna go, go down swinging; get your ass in gear! (I need a bit of bravado at that point.) So I struggle to my feet, put on a jacket, unlimber my outdoor walker (My back is so bad I can no longer walk any significant distance without one. I wrecked my back running 12 miles/day in my 40s as a means of coping with job stress. I switched from running to Klonopin. Alas.) and head out. I take my driver’s license so I can be identified in case I keel over along the way. But amazingly I start to feel better almost immediately. My head clears, my spirits lift, and the leaden feeling disappears. I go as fast as I can up and down the hills in the neighborhood, covering about 2.5 miles in about 40 minutes, puffing all the way. People stare – who’s this decrepit old weirdo race-walking with his walker? But hey, when I get home I feel much better than when I started out and this exercise-induced window lasts for a few hours, after which that pall, somewhat less intense, begins to settle again. If I could only keep going flat out physically I think all my symptoms (except the skin sensations, which continue to come and go during the exercise) would be alleviated but, alas, this is impossible.

So folks, this is what one benzo sufferer’s life is like. It’s doable though not easy and at my age I don’t feel sanguine about the possibility of completely healing. The most beneficial coping strategy for me is to keep exercising as much as possible. Keep the blood flowing to all those damaged neurons! That will facilitate whatever healing is going to occur.

I don’t know if any of this will be helpful, but I hope so. Best of luck benzo-warriors!

Benzo Buddies member agonizes over whether or not a cup of French onion soup will drive her insane

Am I screwed
« on: March 02, 2018, 02:32:25 am »

[Buddie]

I went out to dinner with my fiance tonight and had a cup of French onion soup. Well I got home and started feeling almost normal like. I actually feel good. Vision is clear and my head is not pounding I feel almost myself well I was reading some recipes online and in homemade onion soup they use alcohol in it? Im really wondering if I screwed myself over and there was alcohol still in the soup now I don’t know what to think and I’m hoping I didn’t blow my whole recovery I seriously can’t take much more of this bullshit. What do you guys think?

Re: Am I screwed
« Reply #1 on: March 02, 2018, 03:08:45 am »

[Buddie]

Why not call the restaurant and ask the chef if they used alcohol in the recipe? They probably don’t, unless they say so on the menu, but it won’t hurt to ask.

Re: Am I screwed
« Reply #2 on: March 02, 2018, 03:14:50 am »

[Buddie]

Just said French onion soup and a price I just don’t get why I was feeling normal

Cyberchrondriac force fed steady diet of Benzo Buddies bullshit until she imagines she has benzo belly (a condition that doesn’t exist)

Benzo belly - help please!
« on: March 01, 2018, 11:29:30 pm »

[Buddie]

Hi,

I’ve been weaning for a year – initial dose: 6.5mg Xanax, current dose: 0.25mg Xanax, 40mg Valium. Currently tapering at .125mg Xanax per week with a break every third week or longer breaks if I have something important coming up.

Through the decreases I’ve experienced stomach upset in many varieties and degrees, I had no idea about benzo belly but I realise I’ve been having small bouts of it.

Anyway.. my last decrease was over a week ago and about 4 days in I started getting horrible pain and bloating. I try to stay very active to distract while tapering but these symptoms are so severe I just want to crawl up and sleep forever.

I haven’t been able to continue my activities as usual – my endurance is very limited, I think the pain is draining my energy.

I’ve tried prochlorperazine (stemetil), peppermint, po chai, resting.. I’m not getting any relief and it’s not going away like it usually does after a couple of days.

I know there are a lot of threads on this and I’ve read a lot, I just don’t understand why I’m getting it so severely when my tapering is so minimal and I’ve only had it mildly (comparatively) before. I am very close to being completely off Xanax (2 more decreases), are the last couple of decreases harder than the others?

Is there ANYTHING I can do to relieve this pain or at least give myself enough energy to continue my activities? (I dance at least 9 hours a week, it keeps me sane).

Any thoughts or help would be much appreciated 🙏❤